# SDR DXTA2025092905108

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 7,884 hours, 5,170 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: H218B
- Part serial: 00375
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE IS INTERMITTENTLY DIFFICULT TO MOVE TO THE UP POSITION.  LANDING GEAR HANDLE WORKS NORMALLY WHEN SELECTING DOWN.  GAINED ACCESS TO THE LANDING GEAR HANDLE MODULE AND REMOVED DUE TO LANDING GEAR HANDLE INTERMITTENTLY DIFFICULT TO MOVE TO THE UP POSITION. P/N H218B S/N 00375 INSTALLED A CUSTOMER SUPPLIED ( OVERHAULED ) LANDING GEAR HANDLE MODULE . P/N H218B S/N 01008. OPERATION CHECK GOOD REF CE 680A AMM 32-30-30
